Open Access
Translator Disclaimer
Spring 1995 An Approach to Uncertainty via Sets of Truth Values
George Gargov
Notre Dame J. Formal Logic 36(2): 235-268 (Spring 1995). DOI: 10.1305/ndjfl/1040248457

Abstract

An approach to the treatment of inference in the presence of uncertain truth values is described, based on representing uncertainties by sets of ordinary (certain) truth values. Both the algebraic and the logical aspects are studied for a variety of lattices used as truth value spaces in the domain of many-valued logic.

Citation

Download Citation

George Gargov. "An Approach to Uncertainty via Sets of Truth Values." Notre Dame J. Formal Logic 36 (2) 235 - 268, Spring 1995. https://doi.org/10.1305/ndjfl/1040248457

Information

Published: Spring 1995
First available in Project Euclid: 18 December 2002

zbMATH: 0842.03018
MathSciNet: MR1345747
Digital Object Identifier: 10.1305/ndjfl/1040248457

Subjects:
Primary: 03B50
Secondary: 03B52 , 03G10 , 68T27

Rights: Copyright © 1995 University of Notre Dame

JOURNAL ARTICLE
34 PAGES


SHARE
Vol.36 • No. 2 • Spring 1995
Back to Top